MathSciNet Relay Station
MathSciNet bibliographic data
MR2434299 35Q53 (35B30)
Hadac, Martin Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6555–6572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement